Translator Disclaimer
May 2018 Strong Forms of $\mu$-Lindelöfness with Respect to Hereditary Classes
Abdo Qahis, Heyam Hussain AlJarrah, Takashi Noiri
Missouri J. Math. Sci. 30(1): 20-31 (May 2018). DOI: 10.35834/mjms/1534384949

Abstract

The aim of this paper is to introduce and study strong forms of $\mu$-Lindelöfness in generalized topological spaces with a hereditary class, called $\mathcal{S} \mu\mathcal{H}$-Lindelöfness and $\mathbf{S}-\mathcal{S}\mu\mathcal{H}$-Lindelöfness. Interesting characterizations of these spaces are presented. Several effects of various types of functions on them are studied.

Citation

Download Citation

Abdo Qahis. Heyam Hussain AlJarrah. Takashi Noiri. "Strong Forms of $\mu$-Lindelöfness with Respect to Hereditary Classes." Missouri J. Math. Sci. 30 (1) 20 - 31, May 2018. https://doi.org/10.35834/mjms/1534384949

Information

Published: May 2018
First available in Project Euclid: 16 August 2018

zbMATH: 06949046
MathSciNet: MR3844387
Digital Object Identifier: 10.35834/mjms/1534384949

Subjects:
Primary: 54A05
Secondary: 54A08, 54D10

Rights: Copyright © 2018 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 1 • May 2018
Back to Top